Review: could Biotin cause Eczema?
Summary: Eczema is reported only by a few people who take Biotin.
We study 1,435 people who have side effects while taking Biotin from FDA and social media. Among them, 2 have Eczema. Find out below who they are, when they have Eczema and more.
You are not alone: join a mobile support group for people who take Biotin and have Eczema >>>
Biotin has active ingredients of biotin. It is often used in hair loss. (latest outcomes from 1,687 Biotin users)
Eczema (patches of skin become rough and inflamed, with itching and bleeding blisters) has been reported by people with high blood pressure, rheumatoid arthritis, osteoporosis, crohn's disease, depression. (latest reports from 9,854 Eczema patients)
On Feb, 14, 2015: 1,435 people reported to have side effects when taking Biotin. Among them, 2 people (0.14%) have Eczema.
Time on Biotin when people have Eczema * :
Age of people who have Eczema when taking Biotin * :
Severity of Eczema when taking Biotin ** :
How people recovered from Eczema ** :
Top conditions involved for these people * :
- Arthralgia (1 people, 50.00%)
- Epicondylitis (1 people, 50.00%)
- Dyspepsia (1 people, 50.00%)
- Crohn's disease (1 people, 50.00%)
- Back pain (1 people, 50.00%)
Top co-used drugs for these people * :
- Nexium (2 people, 100.00%)
- Vitamin d (2 people, 100.00%)
- Estratest (1 people, 50.00%)
- Flonase (1 people, 50.00%)
- Klonopin (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of biotin and eczema on
Do you have Eczema while taking Biotin?
You are not alone! Join a mobile support group:
- support group for people who take Biotin and have Eczema
- support group for people who take Biotin
- support group for people who have Eczema
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is it okay to take garcinia cambogia (with 60% hca) with synthroid 50 mcg?
Is it okay to take Garcinia Cambogia(with 60% HCA) with Synthroid?
- Has anyone taking eliquis suffered from itching? not rashes, jsut irritating itching? (1 answer)
Going crazy with itching since starting eilquis..Doctors insist that's not a side effect. I insist since it's happening to me, it IS, even if it was never documented when in trials. Since it' happening to me, a patient, than I consider it a side effect. Anyone else???
- Can biotin 5000mg cause a mass on your breast
I started taken the biotin 5000mg 2 days ago and now I have a lump on my left breast
- Can urinary retention cause severe dizziness and lightheartedness?
I had a kidney infection for 1.5 months diagnosed in August this year it took 2 lots of antibiotics to kick it but now I am left with SEVERE urinary retention I had a cystoscopy which only lasted for 24 hours it was done when I was awake so I think that it wasn't very affective by the next morning I was again in agony with lower back pain and pain around my kidneys. I had to swap consultants I am seeing my new one tomorrow but now I am suffering with severe urinary retention I pass urine 1-2 times a day I try to go if my bladder feels full I can be sat on my toilet for 20 mins and its just a few drops so I get bad lower stomach pain too from the pressure as I cannot go properly. My consultant gave me Cefalexin but my GP was very wary giving it to me as I am only 24 years old and they don't usually give it to women.
Does urinary retention cause bad dizziness and how can I help the symptoms because the back and kidney pain along with the lower stomach pain keeps me up for most of the night I am getting about 4-5 hours sleep I work as a nanny so I am constantly feeling exhausted
- Biotin and heart races? connection?
About 2 weeks ago I started on 3mg of Biotin a day. After about 4 days my heart started racing for period. It was uncomfortable and distracting. It's been nearly 2 weeks now and it's settled some but in the evening it comes back. Occassionaly during the day. Maybe at night I just notice it more but I don't think I notice it during the day, possible a little but at night it escalates. Is it possible that Biotin can cause damage. Why hasn't it gone away after near 2 weeks? I had no racing before starting Biotin. I've had a regularly scheduled checked about 4 days after stopping taking the Biotin. I didn't mention anything to the doc but he noticed nothing about my heartbeat or deep breathing. It's distracts and I wish it would subside! Any clues here? Thanks, jack
More questions for: Biotin, Eczema
You may be interested at these reviews (Write a review):
- Eczema after takin xarelto
After the second day of taking Xarelto for a pulmonary embolism, I noticed a red itchy patch on my neck. My doctor identified it as eczema. I've never had it before in my life.
- Eczema and birth control-microgestin
I started getting eczema over the last year and recently decided it may be from the birth control as well, which I started taking @ 2 months before I got the eczema and skin started breaking out...weight gain, etc. I am on singulair, westcort cream, moisture/kenalog, exederm cream, cerevue wash, cetaphil moisturizer, and started using the black soap which is apparently helping. I started a vegetarian diet and eat mainly the same foods daily to monitor anything for allergies. I stopped taking the pill 3 days ago and I am optimistic. I am hoping others have had positive experiences.
- Eczema and birth control
I have never had eczema in my life. A few years ago, in March/April 2012, I began taking birth control (Caziant) for the first time. About a month or two later, I noticed a red patch of skin on my armpit that wouldn't stop itching. I was given different types of fungal creams and corticosteriod creams and they only made it worse. Then, it started spreading to my arms, hands, pelvic, and breasts.
I was told by doctors and dermatologists that it is eczema and allergies. Had an allergy test done and took out products I was allergic to from my diet and products. I was given singular for the allergies and hydroxyzine for the itching but I still feel itchy and scratch all the time.
I have been vegan for 10 years, recently gluten free because of a slight allergy, I eat healthy, I stay away from everything I'm allergic to as much as possible, I wash with African black soap and moisturize 2-4 times daily with coco butter and coconut oil, I do not use perfume, I use fragrance free laundry soap and wear gloves when washing dishes. I am doing everything that is suggested but my eczema is only getting worse and spreading to my legs, neck, and face. It is so painful.
The only thing I can think of is it being correlated to birth control. I have decided to stop taking the pill and hope that it may clear up and go back to how my skin was before taking the pill.
- Buspirone and biotin
I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side and lower abdomen almost coming in waves leading up to violent vomiting. Never again.
More reviews for: Biotin, Eczema
Comments from related studies:
From this study (56 minutes ago):
I took 10000mcg dose of biotin and a prenatal vitamin on an empty stomach this morning. 4 hours later, developed the worst burning pain in my upper A's middle abdomen ever. It won't go away it's been 4 hours.
From this study (13 hours ago):
I have had C-diff since 9/3 2014. I am on my 5th reoccurrence of it, and I took flagyl twice and vancomyacin with the secondary medication. no relief. Ended in the hospital with dehydration, lack of potassium and felt horrible.
My moods, have been up and down, since I just came down with a bladder infection two weeks before my fecal transplant and it took them a week to give me the antibiotics. They gave me bacteria, and all of the sudden on the 4th day my knees hurt, my upper thighs. I do wonder what is wrong. I have always been a very compliant do not complain patient but gosh, I feel like I am going to die from .
I do not know how I can continue to work?
From this study (6 days ago):
Legs and hands swelling
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.